Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Throbbing headaches, dull pain in the temple, taking tynole and ibuprofen. Reason ?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
i have been having throbbing headaches and also i have been having a dull pain above my left temple that sits there for awhile i have been taking tynole and ibproffen 800mg to ease the the throbbing and also the dull pain on my left temple and sometimse the medicnce does work and sometime it does not been checking my sugar and they have been normal range
Posted Sun, 15 Apr 2012 in General Health
Answered by Dr. Susanta Padhy 1 hour later

Thank you for posting the query.

You have provided with good information but I would like to know a few more things as this would help me in suggesting you better. I believe the more information a person gives the better is the doctor's reply and thus improved satisfaction levels.

Hence please answer the following:

I Would like know some detailed description of your headache like:

1. The duration, frequency of each episode of headache, whether it is unilateral / bilateral?

2. Any radiation of pain?

3. Aggravating and relieving factors related to travel, hunger, alcohol consumption, sleeplessness, any emotional precipitants or any other factors.

4. Is headache associated with nausea and vomiting, dizziness?

6. Do you consume any substance like drugs, alcohol?

7. Status of your blood sugar over last 6 months.

8. Are you under any stress?

I anticipate response to these questions for further discussion.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor